# SDR 97ZZZM78

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45935
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Blow Out
- Location: Mlg
- Part time: 62,682 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT DURING LANDING IN MIA, THREE TIRES WERE BLOWN DUE TO RUNWAY CONDITIONS (WET).  GROUND INSPECTION OF AIRCRAFT REVEALED NO DISCREPANCIES PER SECTION 'A' OF THE DACO SPECIAL INSPECTINO HARD LANDING FORM.  INSPECTION AND CHECK OF THE ANTI-SKID AND SPOILER SYSTEM WAS ACCOMPLISHED AND FOUND TO OPERATE NORMAL.  REPLACED 6 MAIN TIRES AND 2 NOSE TIRES AND RETURNED AIRCRAFT TO SERVICE.  (M)
